# SDR 99ZZZX3093

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N446ER
- Make and model: Cessna 172R
- Aircraft serial: 17280609
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Power Plant
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 1,087 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, THE PILOT REPORTED A MOMENTARY LOSS OF POWER.  THIS AIRCRAFT HAS HAD OTHER POWER INTERRUPTIONS.
